# SDR QXEA200301424

- Difficulty date: November 13, 2003
- Submitted: November 17, 2003
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4061
- Aircraft time: 4,352 hours, 5,001 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 8209361
- Part serial: 0220
- Condition: Faulty
- Location: Cabin
- Part time: 4,599 hours, 5,294 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SEA- ON FLIGHT 2307 ELECTRICAL SMELL AROUND MAIN CABIN DOOR.  DETERMINED SMELL TO BE COMING FROM GASPERS.  SELECTED RECIRCULATION FAN OFF.  RAN APU WITH ENGINE BLEEDS WITH NO ODOR.  RESELECTED RECIRCULATION FAN ON, ODOR RETURNED.  REMOVED AND REPLACED RECIRCULATION FAN.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
